# SDR AALA202207186723

- Difficulty date: July 3, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 36,099 hours, 15,060 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON RIGHT CREASE ANGLE LOCATED AT APPROXIMATELY STA 981 AND RIGHT BUTT LINE 52. REMOVED AND REPLACED CREASE ANGLE PER AARD 51-00-05.
